# SDR QXEA2019050600208

- Difficulty date: April 27, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 41,116 hours, 43,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MTC 335000202-60045: OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM, FOUND LT 3 AND RT 3 EMERGENCY BATTERY PACK INOP. REMOVED AND REPLACED EPSU BATTERY PACKS FOR LT 3 AND RT 3 REF AMM 33-51-00-820-801. OPERATIONAL TEST GOOD. NO FURTHER DEFECTS NOTED.
